The homotopy categories of $N$-complexes of injectives and projectives
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 623-644
Published online May 1, 2019
Zongyang Xie, Xiaoyan Yang
Northwest Normal University; Northwest Normal University
Abstract : We investigate the homotopy category $\mathcal{K}_N(\mathrm{Inj}\mathscr{A})$ of $N$-comp\-lexes of injectives in a Grothendieck abelian category $\mathscr{A}$ not necessarily locally noetherian, and prove that the inclusion $\mathcal{K}(\mathrm{Inj}\mathscr{A})\rightarrow\mathcal{K}(\mathscr{A})$ has a left adjoint and $\mathcal{K}_N(\mathrm{Inj}\mathscr{A})$ is well generated. We also show that the homotopy category $\mathcal{K}_N(\mathrm{Prj}R)$ of $N$-complexes of projectives is compactly generated whenever $R$ is right coherent.
Keywords : $N$-complex, homotopy category
MSC numbers : 16E05, 16E10
Full-Text :


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd